# SDR COMA9610294

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120258
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay Box
- Part number: 1204327501
- Condition: Malfunction
- Location: E/E Compt
- Part time: 14,551 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LANDING GEAR RETRACTED NORMALLY AND INDICATED UP, BUT THE LANDING GEAR AURAL WARNING SOUNDED CONTINUOUSLY.  REPLACED THE LANDING GEAR RELAY BOX.
